Home | Quick Search | Advanced Search | Bibliography submission | Bibliography submission using bibtex | Bibliography submission using bibtex file | Links | Help | Internal

Details:

   
TitleComputation of Gröbner Bases for Two-Loop Propagator Type Integrals
Author(s) O.V. Tarasov
TextThe Gröbner basis technique for calculating Feynman diagrams proposed in [O.V. Tarasov, Acta Physica Polonica, v. B29 (1998) 2655] is applied to the two-loop propagator type integrals with arbitrary masses and momentum. We describe the derivation of Gröbner bases for all integrals with 1PI topologies and present elements of the Gröbner bases.
TypeArticle in Journal
Length4
File
LanguageEnglish
JournalNucl.Instrum.Meth.
SeriesA534 (2004)
Pages293-298
Year2004
Translation No
Refereed No
Webmaster